helen-louise (baratron) wrote,
helen-louise
baratron

  • Mood:

No need for sleeping pills.

I've started reducing my dose of Efexor, so as expected, I am feeling more than half-dead. Except things aren't really going the way I was expecting. I thought I'd get migraines, pins and needles, brain shivers and weird electrical discharges, as those are the symptoms I get when I forget a dose. Instead, I seem to have become basically comatose. Crashing out for 12 or more hours and still exhausted once I've struggled back into consciousness. As I write this, I've been "awake" for an hour, have thick black circles under my eyes, am yawning my head off, and feel ready to zonk out again.

I'm not sure whether I'm having the promised "bizarre dreams", because my dreams are always bizarre... but I certainly seem to be having a lot of dreams relative to the amount of sleep I'm getting. Which could be why I'm so tired.
Tags: drugs being annoying, sleep disorders
Subscribe

  • Not here any more

    The new Terms of Service for livejournal wants to regulate certain types of political content which have been deemed inappropriate for children by…

  • BiFest

    Apparently there is a BiFest on Saturday 8th April, approximately 10 minutes walk from my house. This is so very close that I really have no excuse…

  • New-to-me doctors never understand me

    Today I experienced the joy which is seeing a doctor who doesn't know me. Apparently my usual GP is on holiday somewhere warm, lucky woman. So I was…

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment